# SDR R61A2019102341121

- Difficulty date: October 4, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 30,395 hours, 23,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17007298003
- Condition: Corroded
- Location: Frames 12-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FWD FUSELAGE II FLOOR BEAM BTW FR 12 AND 13,  LBL24 CORRODED.  REPLACED FLOOR BEAM IAW SRM 51-43-04,  PSE 53-10-027  FCS NOT EFFECTIVE
